Been on bisoprolol since September different dose. . Also told doctors that I was struggling with breathing on it and cramps. Told to suck it up(ok not as blut as this )
Went off 2.5 mg bisoprolol for a few days at doctors request to see what side effects where meds and what was anixety and a problem with vitamins/ hormones. Anyway BP spiked last night long story short I took half the tablet at 3am then the other half 3pm today.
Within 20 mins the fingers and face/more jaw wanted to cramp/pins and needles . But my biggest problem came gradually. I couldn’t breath. Felt like I was being choke slightly and mouth very dry. Recalled doc (whom I had seen today). Forgot to mention how bad the cramps were as still had them but not as bad as have pco of vit d, We think plus for I could suddenly breath again.
She told me to try and put up with it. As lowering bp.
All great and well until I take this tablet and then wait hours to breath right again.
I am a smoker should I even be on this or is there a better option.